# SDR F3LA200700273

- Difficulty date: October 2, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 15,112 hours, 7,130 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Release Cable
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED RT EMERGENCY EXIT HATCH SLIDE RELEASE CABLE NEEDS ADJUSTMENT.  ADJUSTED RT EMERGENCY EXIT HATCH SLIDE RELEASE.  OPS TEST GOOD.  RE-ATTACHED SLIDE RELEASE CABLE AND SAFTIED AS REQUIRED IAW 25-62-43-400-0001.
